# SDR CALA2025122912488

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 23,837 hours, 2,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D FWD EMERGENCY LIGHT INOPERATIVE.  FOUND SEAT 9D FWD EMERGENCY LIGHT ASSY CONNECTOR LOOSE.  SECURED SEAT  9D FWD EMERGENCY  LIGHT ASSY CONNECTOR IAW AMM B787-A-33-51-06-00A-720A-A.  OPS CHECK OF SEAT 9D FWD EMERGENCY LIGHT PASSED.
